RUS  ENG
Full version
JOURNALS // Journal of Siberian Federal University. Mathematics & Physics // Archive

J. Sib. Fed. Univ. Math. Phys., 2009 Volume 2, Issue 4, Pages 401–409 (Mi jsfu88)

On Real Toric Varieties of Dimension Two

Oksana V. Znamenskaya, Alexey V. Schuplev

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We prove that a compact smooth orientable real two-dimensional toric variety is homeomorphic to a torus.

Keywords: real toric varieties, compact surfaces.

UDC: 515.16+515.171

Received: 10.09.2009
Received in revised form: 15.10.2009
Accepted: 10.11.2009



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025